MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s12245-026-01238-6

Медицинская библиотека · International journal of emergency medicine · 2026

NSTEMI and supraventricular tachycardia post-chemotherapy: a rare cardiotoxic complication.

Jobir Eilham Elias, Merahi Merahi Kefyalew, Mekuria Kefelegn Negalign, Elssa Matyas Wondwossen, Birhan Yidnekachew Asrat, Tsegaye Mesfin Ayalew

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Chemotherapy-induced myocardial infarction (MI) is an exceptionally rare but significant complication of cancer treatment. CASE PRESENTATION: This report discusses a case of a 52-year-old patient with breast cancer who developed non-ST elevation myocardial infarction (NSTEMI) three days after receiving doxorubicin and cyclophosphamide that were her 5th cycle of chemotherapy. The diagnosis was supported by elevated troponin levels, echocardiographic findings, and electrocardiography (ECG) showing supraventricular tachycardia (SVT) with aberrancy, which was treated with cardioversion. DISCUSSION: This case highlights the importance of distinguishing chemotherapy-induced MI from other cardiotoxic effects and emphasizes the need for vigilant cardiac monitoring during cancer therapy.

Для цитирования: Jobir Eilham Elias, Merahi Merahi Kefyalew, Mekuria Kefelegn Negalign, Elssa Matyas Wondwossen, Birhan Yidnekachew Asrat, Tsegaye Mesfin Ayalew. NSTEMI and supraventricular tachycardia post-chemotherapy: a rare cardiotoxic complication.. International journal of emergency medicine. 2026. DOI: 10.1186/s12245-026-01238-6.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.